Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

   
 
 

 

A universal coanalytic linear ordering


Author: Abhijit Dasgupta
Journal: Proc. Amer. Math. Soc. 129 (2001), 3715-3719
MSC (2000): Primary 03E15, 04A15; Secondary 06A05
DOI: https://doi.org/10.1090/S0002-9939-01-05989-5
Published electronically: July 10, 2001
MathSciNet review: 1860507
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract:

We construct a $\Pi^1_1$ linear ordering in which every $\boldsymbol{\Pi^1_1}$ (coanalytic) linear ordering can be order embedded.


References [Enhancements On Off] (What's this?)

  • 1. L. Harrington and S. Shelah, Counting equivalence classes for co-$\kappa$-Souslin relations, Logic Colloquium 1980, Eds. D. Van Dalen, D. Lascar, and T. J. Smiley, North-Holland, 1982. MR 84c:03088
  • 2. L. Harrington, D. Marker, and S. Shelah, Borel Orderings, Trans. Amer. Math. Soc. 310, 1 (1988), 293-302. MR 90c:03041
  • 3. A. S. Kechris, Classical Descriptive Set Theory, Springer-Verlag, 1994.
  • 4. Y. N. Moschovakis, Descriptive Set Theory, North-Holland, 1980. MR 82e:03002
  • 5. J. G. Rosenstein, Linear Orderings, Academic Press, 1982. MR 84m:06001
  • 6. S. M. Srivastava, A Course on Borel Sets, Springer-Verlag, 1998. MR 99d:04002

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 03E15, 04A15, 06A05

Retrieve articles in all journals with MSC (2000): 03E15, 04A15, 06A05


Additional Information

Abhijit Dasgupta
Email: takdoom@yahoo.com

DOI: https://doi.org/10.1090/S0002-9939-01-05989-5
Keywords: Descriptive set theory, coanalytic sets, total order, linear order
Received by editor(s): November 22, 1999
Received by editor(s) in revised form: May 1, 2000
Published electronically: July 10, 2001
Communicated by: Carl G. Jockusch, Jr.
Article copyright: © Copyright 2001 Abhijit Dasgupta, GNU GPL style copyleft

American Mathematical Society